# SDR DXTA2014032105695

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 7,596 hours, 4,670 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE LIGHT ILLUMINATED AT A VERY FAINT LEVEL DURING CRUISE FLIGHT.  REMAINED ON UNTIL POWER WAS REDUCED TO IDLE FOR LANDING.  NO OTHER INDICATIONS OF A PROBLEM WERE PRESENT ON THE EICAS OR INDICATORS OR GAUGES.  POST FLIGHT INSPECTION DID NOT PROVIDE ANY APPARENT PROBLEMS.
